# SDR IPXA2019020138556

- Difficulty date: January 30, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 28,572 hours, 17,764 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATB - THE OIL TEMPERATURE GAUGE ON THE LEFT ENG TURNED RED INDICATING OVERHEAT. THE OIL PRESSURE GAUGE ON THE LEFT ENG ALSO INDICATED VERY LOW OIL PRESSURE. CREW DECLARED AN EMERGENCY AND RETURNED BACK TO PDX. LEFT MASTER AND GEARBOX CHIP DETECTORS REVEAL NO FINDINGS AT THIS TIME PER 72-60-00-001. THIS CLEARS D660890.
